# SDR FDEA201207112542

- Difficulty date: July 11, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 29,956 hours, 17,607 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51076
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1600, FLOORBEAM HAS PLUGGED HOLES IN UPPER CHORD FROM RBL 62 TO LBL 24, R & R WITH NEW FLOORBEAM   FABRICATED IAW DWG146N5107, SHT 1, REV A AND INSTALLED IAW DWG 146N5107 SHT 1.   REV A.  REPAIR IS MAJOR.
